|Hiv: combivir and sustiva
Mar 2, 2001
Is it possible that someone with T cells of 80 and viral load 3552 in the month of October 2000 become undetectable in the blood in the month of November while on combivir and sustiva medication? (This patient was sick of gastric and went to the hospital, the doctor told the patient that the white blood count was too low and he ran a test for HIV and both test were positive. This patient was so healthy and never been sick apart from the gastric.) -Is someone with T cell of 80 an HIV or AIDS patient? -How long does it take someone with CD4 count of 80 for the virus to become undetectable while on two combination of medication (combirva & sustiva)?
Response from Dr. Dezube
Lumps and bumps under jaw
lymphoma; Neuropathies from vincristine
- Chances Of Catching HIV From Sex With A Prostitute
- Blood In Urine After Fisting Worried I Have HIV
- Bloody Nose After Giving A Bj Worried I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.